advertisement
Question
Posted by: Anonymous | 2009/06/05

spotting

Hi Dr.
Wondering if you could please help me. i started spotting redish brown then pinkish discharge 4 days before my expected period. i am on mirelle aswell. this has never happend to me before and my periods are olways on time. Is this normal &  should i still carry on taking my pill as usual? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you continue using your contraceptive as usual and to consult a gynaecologist for a papsmear and examination.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement